# SDR CA000721010

- Difficulty date: June 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,774 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Filter
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) BURNT RUBBER SMELL IN REAR GALLEY AFTER TAKEOFF ON CLIMB AT 11,000 FEET.DISSIPATED AFTER GALLEY POWER OFF. ON APPROACH WITH GALLEY POWER OFF SMELL REAPPEARED.FOUND GALLEY VENT FILTERS PLUGGED, DEBRIS FOUND BEHIND AND AROUND OVENS.AREA CLEANED AND NEW FILTERS INSTALLED.
